ALEVE TRAVEL 10 PK 220mg
Aleve Naproxen Sodium Pain Reliever/Fever Reducer 220mg Tablets
When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.
- ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
- ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
- Comes in small, round tablets
- For minor aches and pains due to minor arthritis, back and body aches, and headache
- Just 1 tablet can relieve pain for up to 12 hours
- Directions• do not take more than directed• the smallest effective dose should be used• drink a full glass of water with each doseAdults and Children 12 Years and Older• take one (1) tablet every eight to 12 hours while symptoms last• for the first dose, you may take two (2) tablets within the first hour• do not exceed two (2) tablets in any eight to 12-hour period• do not exceed three (3) tablets in a 24-hour periodChildren Under 12 Years• ask a doctor Other Information• each tablet contains: Sodium 220mg• store at room temperature. Avoid excessive heat above 40oC (104oF).